# SDR IPXA2023101658142

- Difficulty date: October 12, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 24,321 hours, 14,670 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57950300007
- Part serial: FH1285
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* FAULT-575306-01-1-687- THE R/H WING CENTER FLAP HAS A CRACK (1EA) ON RIB FLANGE #26, AREA MARKED IN RED NR 298437 WORK VERIFIED. STEP 30, 31 AND 32 EA# 300-5750-27-A3372 PRELIMINARY 1. INSPECTED.  MAJOR REPAIR* FAULT-575306-01-1-687- THE R/H WING CENTER FLAP HAS A CRACK (1EA) ON RIB FLANGE #26, AREA MARKED IN RED NR 298437 ACCOMPLISHED PERMANET REPAIR WORK PER UPS EO: EO-88450-REQ1 AND VTMAE FINAL EA 300-5750-27-A3372 REV-. REVIEWED
